# SDR AWXA200201260

- Difficulty date: December 13, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3040
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK A 1/2" CRACK WAS FOUND ON LOWER AFT INNER SKIN OF L-1 DOOR ON INBOARD SIDE. MAINTENANCE REMOVED CRACKED ANGLE AND STOP DRILLED CRACK ON INNER SKIN; HFEC INSPECTION WAS ACCOMPLISHED TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR ANGLE AND REPAIR DOUBLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG. 16-19, AND SRM 51-70-13, PG. 1-5.
